# SDR SWAA2019082636214

- Difficulty date: August 7, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER GUSSET SUPPORT CRACKED AT BS. 500D, STR. 21L.   R&R SUPPORT PER SRM AND DWG.
